# SDR DALA2019040102058

- Difficulty date: March 29, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 60,057 hours, 21,930 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1007411) DURING INSPECTION FOUND WEAR ON SEAT TRACK STA 520 RBL.45.57 AT PASSENGER CABIN. REPLACED SEAT-TRACK SECTION LOC. BTW BS 500H+10" AND BS 520 RBL 45.57 AT PASSENGER CABIN ASPER SRM B737-800 53-00-52 REPAIR 4 AND DWG#143A5300 REV.A.
